Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What are the treatment available for hyperhidrosis?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
my hands and Feet sweat a lot.
when i feel nervious,or exited or angry
or any emotion .This causes a lot of problem XXXXXXX to which i feel odd some times
i heard that this is called hyperhyrosis.
please let me know how can my problem be solved?

Posted Sun, 13 Jan 2013 in General Health
Answered by Dr. Ganesh Sanap 19 minutes later

welcome XXXXXXX Thanks for writing in.

It is a hyperhidrosis. It can be controlled by medical or surgical procedures.

Medical treatment- aluminium chloride , a antiperspirant, drug which can be used as gel or ointment. But its concentration must be high in such cases. Anticholinergic drugs can be used orally,
like oxibutinin and glycopyrolate. But they have few side effects like drowsiness.

Surgical treatment- botulinum toxin injections on particular ganglion can be tried. Other is endoscopic thoracic sympathectomy. In both these procedures nerve supply to sweat glands is cut off.

I will suggest to consult a board certified physician . Then only plan of action can be decided.

Hope I have answered your query. Any follow up are welcome.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor